# SDR SWAA2022041233500

- Difficulty date: December 13, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: 344GB
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB PANEL 344GB IS CRACKED. 4.5' FROM IB EDGE. / BONDED REPAIR AND RESTORED PAINT FINISH ON R/H HORIZONTAL STAB PANEL 344GB CRACK 4.5' FROM IB EDGE. IAW B737-800 SRM 55-20-01-2R-4 REV 68; SRM 51-70-04-2R-10 REV 68; SRM 51-70-04-2R-0 REV 68; AMM 51-21-99-300-802 REV 70; AMM 51-21-99-300-801 REV 70 A69254; A36551; A56779
